Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CALDERA MEDICAL DESARA; DESARA CLEAR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CALDERA MEDICAL DESARA; DESARA CLEAR
Catalog Number
CAL-DS01
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
Erosion (1750)
Date of Event
06/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Reported erosion with desara clear product.Based on the information provided, it is unclear whether the event is due to product device, patient medical history, or surgical technique.
New Search
Submit an Adverse Event Report
Brand Name
DESARA
Common Device Name
DESARA CLEAR
Manufacturer
(Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key
18103825
Report Number
3003990090-2023-01571
Device Sequence Number
17531751
Product Code
OTN
UDI-Device Identifier
00890594000889
UDI-Public
00890594000889
Combination Product (Y/N)
N
Initial Reporter State
NY
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
11/09/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Device Catalogue Number
CAL-DS01
Device Lot Number
M11002
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
06/27/2023
Initial Report FDA Received Date
11/09/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
11/05/2021
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Female